# SDR SWAA2019061233579

- Difficulty date: April 20, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75023
- Condition: Corroded
- Location: Bs 727c-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H Z ANGLE CORRODED BETWEEN BS. 727C TO BS. 847.   R & R L/H ZEE ANGLE IAW SRM.
